# SDR AALA20090730TUL11

- Difficulty date: July 28, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 60,877 hours, 31,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN FUSELAGE SKIN.  REPAIR DOUBLER WAS INSTALLED UNDER SRM 53-30-00-02.
